# SDR TWAA0106207

- Difficulty date: April 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, THE RT TIE DOWN TRACK HAD CORROSION AT STA 1136 TO 1155.  REPLACED TIE DOWN TRACK PER SRM 51-30-1 AND SRM 51-30-2, STA 1041 TO 1155.
